# SDR HNAA2009042800136

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 42,023 hours, 45,882 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 1740
- Condition: Faulty
- Location: Cargo Bay
- Part time: 11,739 hours, 12,554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED NUMBER 1 AND NUMBER 2 SMOKE DETECTORS IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 26-12-01.  PERFORMED HIDDEN DAMAGE INSPECTION, NO DISCREPANCIES NOTED.
